MathSciNet Relay Station
MathSciNet bibliographic data
MR2170278 53A10
Pérez, Joaquín; Rodríguez, M. Magdalena; Traizet, Martin The classification of doubly periodic minimal tori with parallel ends. J. Differential Geom. 69 (2005), no. 3, 523–577.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement